Jump to content

Loosing ht hairs due to medication/regrowth


Recommended Posts

  • Senior Member

Hi, I had a ht in the front a few years ago about 2400 gfts. For the last few months i've been experiencing hair loss, it started after my epilepsy medication Epilim was increased, some ht hairs have fallen out i'd say, now I no longer take Epilim, Appartently hair may grow back after stopping the medication. My question is do any transplanted hairs that fell out have the same potential to grow back like all the natural hairs? Thanks

Link to comment
Share on other sites

  • Senior Member

Hi Jojo,

 

The transplanted hairs will react the same as your native hairs so will grow back the same.

 

I hope you recover your hairs.

---

Former patient and representative for Hasson & Wong.

 

Dr. Victor Hasson and Dr. Jerry Wong are esteemed members of the Coalition of Independent Hair Restoration Physicians.

 

My opinions are my own and do not necessarily reflect the opinions of Hasson & Wong.

 

 

My Hair Loss Website - Hair Transplant with Dr. Hasson

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...